# SDR ASAA2019020928130

- Difficulty date: February 9, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 13,031 hours, 4,351 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING CLIMB THROUGH APPROX FL 180. PER QRH PUSHED TRIP RESET. LIGHT EXTINGUISHED FOR APPROX 1 MINUTE AND THEN ILLUMINATED AGAIN. PER QRH SELECTED RIGHT PACK OFF. GROUNDED - YES. T/S PER FIM 21-53 TASK 818, RAN RIGHT PACK REF AMM 21-00-00 PACK LIGHT DID NOT ILLUMINATE, RT PACK OPS CK NORMAL. RT PACK TEMP CONTROL BITE SHOWS NO FAULTS REF FIM 21-62 TASK 801.
